# SDR DALA1126803310

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y-450 FR61, FR63, FR67 CORRODED.  CORROSION AT ZN 260 - SEAT TRACK Y-450 FR61, FR63, FR57 REMOVED AS PER SRM 51-74-00. FR61 MATERIAL REMOVED: 0.044", L=1", W=0.5".  FR63 MATERIAL REMOVED: 0.044", L=1", W=0.5". FR67 MATERIAL  REMOVED: 0.045", L=1", W=0.5".  ORG THK: 0.180" FOUND EXCEED LIMITS AS PER SRM 53-00-15 FIG 102.  SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
